# SDR QXEA200501591

- Difficulty date: November 10, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,833 hours, 21,639 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Mlg Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT MAIN LANDING GEAR FRAME HAS FRETTING ON AFT SIDE WHERE RETRACT ACTUATOR FITTING MOUNTS, NEAR BOLT HOLES.  REPAIRED IAW RD 8-54-1178 AND SRM 51-20-16.
